MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540018-02
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pericarditis (4448)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the user facility: pump infused faster than expected, while patient was at home.Customer thinks temperature may have affected the infusion."the patient is a 64-year old male.The medication was fluorouracil.The patient was actually being seen in our emergency department due to weakness/stemi and the chemo nurse was asked to come disconnect the iv pump and she reported it was completely done infusing.The pump had been started 1/26 around 2 pm and the nurse removed the pump while the patient was in the ed on 1/27 around 6:30-7 pm.So the pump maybe infused over around 30 hours and was supposed to go for 46 hours." as part of an internal nonconformance, this importer mdr is being submitted retroactively.Please note that the associated manufacturer mdr for this event, 9610825-2022-00029, had already been previously submitted timely on 21feb2022.As b.Braun medical, inc.Submitted the manufacturer mdr on behalf of the manufacturer, the importer mdr was inadvertently missed.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
MDR Report Key25563335
Report Number2521402-2026-00656
Device Sequence Number10012533
Product Code MEB
UDI-Device Identifier04046964448638
UDI-Public(01)04046964448638(11)210312(17)260301(10)21C12GE561
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
Report Date (Section F) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Catalogue Number4540018-02
Device Lot Number21C12GE561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/01/2022
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer02/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale
Date Report Sent to FDA02/21/2022